# SDR DALA2014061703662

- Difficulty date: June 15, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 60,416 hours, 43,415 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LT ENG OIL STRAINER CLOG MESSAGE.  ENGINE AT IDLE.  R & R NR 1 ENGINE OIL FILTER, R & R 1 ENGINE.
